Facebook Pixel
EmpowHER Guest

What could it mean?

By Anonymous March 4, 2016 - 12:09am
Rate This

I changed my pill for about less then a month and it is in continue (means: i dont get my periods) my boyfriend and i had unproctected sex and he ejaculated inside of me , since then i fell bloated what could it mean?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

As long as you didn't miss a pill during the changeover (the 7 day sugar pills notwithstanding) then your risk of pregnancy has not been raised.

You may get your breakthrough bleeding in the next few days - if not, take a pregnancy test to ease your mind although I can't see anyway you could be pregnant.

A change in Pill could have some side effects like spot bleeding during the month or even not having breakthrough bleeding during your break but this does not interfere with the effectiveness of the Pill.

If you don't get any bleeding in the next week, consult your doctor.


March 4, 2016 - 5:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!